Journal article icon

Journal article

Domain-wall theory and nonstationarity in driven flow with exclusion

Abstract:

We study the dynamical evolution toward steady state of the stochastic nonequilibrium model known as the totally asymmetric simple exclusion process, in both uniform and nonuniform (staggered) one-dimensional systems with open boundaries. Domain-wall theory and numerical simulations are used and, where pertinent, their results are compared to existing mean-field predictions and exact solutions where available. For uniform chains we find that the inclusion of fluctuations inherent to the domai...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Physics
Sub department:
Theoretical Physics
Role:
Author
More from this funder
Name:
Fundação de Amparo à Pesquisa do Estado do Rio de Janeiro
Grant:
E-26/102.348/2013
More from this funder
Name:
Conselho Nacional de Desenvolvimento Científico e Tecnológico
Grant:
303891/2013-0
Publisher:
American Physical Society
Journal:
Physical Review E More from this journal
Volume:
94
Issue:
1
Article number:
012105
Publication date:
2016-07-06
Acceptance date:
2016-06-20
DOI:
EISSN:
2470-0053
ISSN:
2470-0045
Pubs id:
pubs:636295
UUID:
uuid:ac776a81-b7c9-48e4-9c46-7fe5f8f0b8bd
Local pid:
pubs:636295
Source identifiers:
636295
Deposit date:
2016-07-28

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP